Re: [MOL] taxol side effects [00691] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] taxol side effects



DEar Haim,

Like many of these chemotherapy agents, they may cause some neuropathy
or nerve ending damage or shock and many of the times temporarily..
Suggest you call the doctor for instructions and information. May or may
not be of concern.

God Bless You,
marty auslander

Haim G wrote:
> 
> My wife suffers from angiosarcoma and started recently to be treated
> with taxol.
> After 3 days she has a severe pain in her chest.
> Did anyone encountered a similier effect ?
> thanks
> Haim
> 
> ------------------------------------------------------------------------
> This is an automatically-generated notice.  If you'd like to be removed
> from the mailing list, please visit the Medicine-On-Line Discussion Forum
> at <http://www.meds.com/con_faq.html>, or send an email message to:
> majordomo@lists.meds.com
> with the subject line blank and the body of the message containing the line:
> unsubscribe mol-cancer your-email-address
> where the phrase your-email-address is replaced with your actual email
> address.
> ------------------------------------------------------------------------
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------